# SDR ASAA0741693

- Difficulty date: May 23, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 30,860 hours, 16,749 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C312403
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FRAME DOUBLER FOUND CORRODED.  FRAME REPLACED WITH NEW PART IAW SRM 51-40-05.
